# SDR 2008UALA02865

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 61,071 hours, 35,815 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CRACKS WERE AT VERTICAL STRAP STA 348 STR 16L, INTERCOSTAL CLIP STA 360 STR 11L, INTERCOSTAL CLIP STA 294.5 STR 11L AND INTERCOSTAL WEB STA 294.5 STR 11L.
